Advertisement

Israel Journal of Mathematics

, Volume 13, Issue 1–2, pp 9–23 | Cite as

Integrales convexes dans les espaces de Sobolev

  • Haim Brezis
Article

Abstract

The convex functionalJ(u) = ∫Ω j(u)dx on the spaceW 0 s,p (Θ) is considered. A description of its conjugateJ* onW s, p′(Ω) and its subdifferential∂J are given.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    H. Brezis,Monotonicity methods in Hibert spaces and some applications to nonlinear partial differential equations, Contributions to nonlinear functional analysis, Academic Press, 1971.Google Scholar
  2. 2.
    H. Brezis,Operateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, Lecture Notes, North Holland, 1973.Google Scholar
  3. 3.
    R. E. Edwards,Functional analysis, theory and applications, Holt, Rinehart and Winston, 1965.MATHGoogle Scholar
  4. 4.
    C. Goffman et J. Serrin,Sublinear functions of measures and variational integrals, Duke Math. J.31 (1964), 159–178.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    J. L. Lions et E. Magenes,Problèmes aux limites non homogènes, Dunod, vol. 1.Google Scholar
  6. 6.
    J. J. Moreau,Fonctionnelles convexes, Séminaire sur les équations aux dérivées partielles, Collège de France, 1966–67.Google Scholar
  7. 7.
    R. T. Rockafellar,Integrals which are convex functionals, Pacific J. Math.24 (1966), 525–539.MathSciNetGoogle Scholar
  8. 8.
    R. T. Rockafellar,Integrals which are convex functionals II, Pacific J. Math.39 (1971), 439–469.MATHMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1972

Authors and Affiliations

  • Haim Brezis
    • 1
  1. 1.Mathématiques, Université de Paris VIParis 5e

Personalised recommendations